# SDR A6WA200440163

- Difficulty date: October 25, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 13,972 hours, 11,079 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WS 53.60 BATT RIB ASSY IS CRACKED, 1 INCH LONG IN AFT UPPER RADIUS.  REPAIRED BATT RIB ASSY BY CUTTING OUT DAMAGED SECTION.  FABBED REPAIR ANGLE FROM S6144-0 AND FILLER FROM 7075T62 P.O. NR 35850, INSTALLED REPAIR PARTS WET USING SOLID RIVETS AND HI-LIGHT FASTENERS.  ALL WORK DONE IAW REO 601R-57-51-046, REV B AND EO 601R-57-5541.
